欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  18 篇文章
     
     
 
Numerical Solutions of a Class of Second Order Boundary Value Problems on Using Bernoulli Polynomials

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1059-1067
       
 
Positive Solutions to the Nonhomogenous <i>p</i>-Laplacian Problem with Nonlinearity Asymptotic to <i>u<sup>p-1</sup></i> at Infinity in R<i><sup>N</sup></i>

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1068-1075
       
 
Numerical Solution of Mean-Square Approximation Problem of Real Nonnegative Function by the Modulus of Double Fourier Integral

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1076-1090
       
 
Application of He’s Variational Iteration Method for the Analytical Solution of Space Fractional Diffusion Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1091-1095
       
 
Expanding the Tanh-Function Method for Solving Nonlinear Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1096-1104
       
 
A Strong Method for Solving Systems of Integro-Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1105-1113
       
 
New Common Fixed Point Results for Four Maps on Cone Metric Spaces

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1114-1118
       
 
A New Descent Nonlinear Conjugate Gradient Method for Unconstrained Optimization

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1119-1123
       
 
On the Growth and Polynomial Coefficients of Entire Series

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1124-1128
       
 
Reflection of Plane Waves from a Free Surface of an Initially Stressed Transversely Isotropic Dissipative Medium

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 9 Page: 1129-1133